MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS TRANSRADIAL KIT; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS TRANSRADIAL KIT; INTRODUCER, CATHETER
Model Number C407597
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the procedure, a fluid leak occurred at the hemostatic valve.Another device was used to complete the procedure with no adverse patient consequences.

Brand Name
ULTIMUM HEMOSTASIS TRANSRADIAL KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10420729
Report Number3005334138-2020-00349
Device Sequence Number3066045
Product Code DYB
UDI-Device Identifier05414734025591
UDI-Public05414734025591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberC407597
Device Catalogue NumberC407597
Device Lot Number7192019
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1